# SDR SWAA2021121350797

- Difficulty date: December 7, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737
- Aircraft serial: 33659
- Aircraft time: 64,634 hours, 38,101 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: 444BR AFT STRUT FAIRING DELAM. ; / [01] REMOVED AND REPLACED AFT STRUT FAIRING PANEL 444BR PER SRM 51-40-02
